# SDR SWAA2015091443875

- Difficulty date: September 13, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 59,927 hours, 35,840 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4101054
- Part serial: 0890
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMER, STRANGE ODOR IN COCKPIT & CABIN.  R & R EXHAUST EQUIPMENT COOLING FAN IAW AMM.
